# SDR SIMA20250123001

- Difficulty date: January 23, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086691005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27R IS CORRODED AROUND RIVETS BTW FR 86-87. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED STGR 27R BTW FR 86-87 IAW EMB 175 SRM 51-40-08.
